| Model Number |
6940429 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
Event or Problem Description
It was reported that two xlif pituitary instruments were fractured when trying to remove plif cages in a revision xlif.It was confirmed that all parts of xlif instruments were retrieved from the patient.